Gastric Acid Rises And The Stool Is White Due To Drugs?

Illustration of Gastric Acid Rises And The Stool Is White Due To Drugs?
Illustration: Gastric Acid Rises And The Stool Is White Due To Drugs? upload.wikimedia.org

from Wednesday 10 December yesterday my stomach acid rose, initially because on the Tuesday of my day after eating sleep and vomiting midnight. I took mylanta ulcer medicine on Wednesday and Friday. It’s getting better now but still feels like it’s being pressed down on the top of the stomach near the rib cage. Then my stool turned pale brown (yellow chocolate). But my urine is normal white. Is the faeces a bit pale because of the antacids from the stomach medicine I take? thank you

1 Answer:

Hello inspiration,


Thank you for the question.

Sleeping habits after eating in some people can make acid from the stomach to rise and irritate the esophagus, or in the medical realm called gastroesophageal reflux disease (GERD). This irritation can cause the chest and solar plexus to feel nauseous, sore, hot, like depressed, tightness, and lumps, even vomiting can occur as you experience it. The pale brown stool that you experience can also arise due to the effects of this irritation. Or, the brown stool may also be caused by the influence of the food or drug you are consuming, food allergies or malabsorption, intestinal inflammation, irritable bowel syndrome, digestive infections, peptic ulcers, liver and gallbladder disorders, and many other possibilities. Conditions that can cause brown stool can also cause vomiting.


In order for your condition to improve, we recommend that you do not take drugs carelessly. Go see your doctor or doctor of internal medicine. That way, the doctor is usually able to determine the cause of your complaint, then handle it well. In cases that are seriously suspected, you may also be advised to undergo laboratory tests, ultrasound, and even endoscopy.


In the meantime, our advice for you:

Eat a little but often
After eating, give a pause of 2-3 hours if you want to sleep
Don't over-eat spicy, fatty, oily, and gassed foods
Not too much to drink caffeinated drinks
Make sure you only eat and drink clean and well cooked
Drink plenty of water
Don't stress or get too tired
Stay away from alcohol

Hope this helps ...

: by

Related Question

How Long Does The Implantation Bleeding Last?

How Long Does The Implantation Bleeding Last?

(1 year ago)

, generally, how many days does the implantation hemorrhage occur? I have been given kalnex, but it still comes out, although a little … Thank you …...

Dangers Of Consumption Of Ibuprofen With Vitamin B Drugs?

Dangers Of Consumption Of Ibuprofen With Vitamin B Drugs?

(1 year ago)

Morning. R n Yesterday my uncle bought the drug grafazol and hufaneuron but instead was given graphamic and hufaneuron is it dangerous?...

Brownish Discharge Is Accompanied By Frequent Farts After 3 Months Of Delivery?

Brownish Discharge Is Accompanied By Frequent Farts After 3 Months Of Delivery?

(1 year ago)

I have been in labor for 3 months … I have a brown vaginal discharge but it does not itch and farts often … Is there any danger to the appearance of my uterus?...

Leave a Reply

Your email address will not be published. Required fields are marked *